Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9091
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMohanty R.K.-
dc.contributor.authorJain, Manoj Kumar-
dc.contributor.authorSingh S.-
dc.date.accessioned2020-10-09T06:18:08Z-
dc.date.available2020-10-09T06:18:08Z-
dc.date.issued2013-
dc.identifier.citationComputational Mathematics and Modeling (2013), 24(3): 452-470-
dc.identifier.issn1046283X-
dc.identifier.urihttps://doi.org/10.1007/s10598-013-9190-1-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9091-
dc.description.abstractIn this paper, we study a new three-level implicit compact finite-difference discretization of O(k2 + k2h2 + h4), based on cubic spline approximation, for the solution of one-space dimensional second-order quasi-linear hyperbolic partial differential equations, where k > 0 and h > 0 are mesh sizes in time and space directions, respectively. We describe the complete derivation procedure of the method in detail and also discuss how our discretization is able to handle the wave equation in polar coordinates. The proposed method when applied to a linear telegraphic equation is also shown to be unconditionally stable. Some examples and their numerical results are provided to justify the usefulness of the proposed method. © 2013 Springer Science+Business Media New York.-
dc.language.isoen_US-
dc.relation.ispartofComputational Mathematics and Modeling-
dc.subjectcubic spline approximation-
dc.subjectmaximum absolute errors-
dc.subjectQuasi-linear hyperbolic equation-
dc.subjecttelegraphic equation-
dc.subjectVan der Pol equation-
dc.subjectwave equation in polar coordinates-
dc.titleA new three-level implicit cubic spline method for the solution of 1D quasi-linear hyperbolic equations-
dc.typeArticle-
dc.scopusid22938082300-
dc.scopusid56226587200-
dc.scopusid55793189851-
dc.affiliationMohanty, R.K., Department of Mathematics, University of Delhi, Delhi-110 007, India-
dc.affiliationJain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi-110 016, India-
dc.affiliationSingh, S., Department of Mathematics, University of Delhi, Delhi-110 007, India-
dc.description.fundingThis research was supported by “The University of Delhi” under research grant No. D/011/23.-
dc.description.correspondingauthorMohanty, R. K.; Department of Mathematics, University of Delhi, Delhi-110 007, India; email: rmohanty@maths.du.ac.in-
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.